Aa
A
A
Close
Avatar universal
Carotid Artery Dissection
Hello everyone
I had a number of mini strokes some seven weeks ago resulting from a tear in my right carotid artery. It is healing well and I am on a 10mg dose of Warfarin daily.
I am having a number of unusual side effects which are not understood by the medical fraternity and was hoping someone may be able to comment. Sporadically my legs become heavy and my right leg becomes numb (unusual in itself as tear is on right side). On a daily basis a wave a heaviness encapsulates by body and I feel weak, vague and slow to react. Has anyone experienced any of these symptoms?

Many thanks
Bronwen
Cancel
0 Answers
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ
209987 tn?1451939065
Blank
tschock
AB
4760166 tn?1398360913
Blank
The_beat_goes_on
TX